# SDR SWAA2024020648416

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 53,466 hours, 28,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FA FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT BATTERY IRT AMM 25-64-00. OPS CHECK OK.
